TMI, has anyone else not been able to have an orgasm while taking Zoloft? I don’t have a problem getting turned on and in the mood, I just cannot have one.
Antidepressants are notorious for those symptoms. If they’re bothersome, your doc can trial another medication.
It was awful, made me decide to stop taking it.
Most antidepressants have that as a side effect.
Yes. I had to switch to Wellbutrin.
Same here, I had no sex drive whatsoever… I took myself off of them and my Dr switched me to something else, an anxiety medication not an antidepressant.
Hmmm I think your on to something
Ive been taking zoloft for about 4 months. I havent had this issue
That is a common side effect from most anti-depressants. But doctors don’t tell you.
I took this for about 2 months and couldn’t so I switched
Yup was so glad when I got off of em
Yup had to stop taking it
Been on it for years. No issues. But medication reactions are very individualized. So, I’d go with the first comment, consider trialing another med to get the say symptom management results and being able to enjoy the peak of sexual pleasure.
Tell your doctor. They will switch you to something else.
I had this issue too I almost felt numb…and it just wasn’t helping my depression the way it should so I got on something different
I had this issue with Lexapro. Switched to prozac and no problems since!
Absolutely, switched to another SSRI
Yes, one of the reasons I came off it